MathSciNet Relay Station
MathSciNet bibliographic data
MR1240655 65H05 (65E05 65Y20)
Chen, Pengyuan Approximate zeros of quadratically convergent algorithms. Math. Comp. 63 (1994), no. 207, 247–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement